# SDR HALA2023051500107

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 13,611 hours, 3,010 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,841 hours, 2,781 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064900636
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MX: DURING CRUISE ENGINE #1 BLEED PRECOOLER TEMP 60C ENGINE #2 PRECOOLER TEMP 200C ENGINE 1 PACK COMPRESSOR OUTLET TEMP 125C ENGINE #2 PACK COMPRESSOR TEMP 180C. UPON INSPECTION OF #1 ENG FAN AIR VALVE. FOUND ROD END SHEERED BETWEEN (FAV) AND FAV ACTUATOR. REMOVED AND REPLACED FAN AIR VALVE PER AMM 36-11-54. BITE TEST OK A/C OK FOR SERVICE.
